| Catalog Number |
8065751196 |
| Medical Device Problem Code |
Failure to Cut (2587)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
04/30/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A physician reported that the cutting failure of the probe occurred before cataract surgery (with intraocular lens implant (iol)).The condition of aspiration and actuation was unknown.The surgery was performed and completed after replacing the product with new product.There was no report of patient harm.
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.The manufacturer internal reference number is:(b)(4).
Additional Manufacturer Narrative
A sample was not received at the manufacturing site for evaluation for the report.A review of the device history record traceable to the reported lot numbers, indicates that the reported product was processed and released according to the reported product¿s acceptance criteria.A sample was not received at the manufacturing site and the device history record review of the lot number provided indicated the product was processed and released according to the product¿s acceptable criteria, therefore; the root cause for the customer complaint issue cannot be determined.The exact root cause for this complaint is unknown, therefore, specific action with regards to this complaint cannot be taken.All probes are 100% visually inspected and tested for actuation, aspiration, and cut during manufacturing.Complaints are reviewed and monitored at regular intervals for any significant adverse trends.No adverse trends have been observed associated with the reported product and event.No additional action is required at this time.The manufacturer internal reference number is: (b)(4).
Additional Manufacturer Narrative
The manufacturer internal reference number is: (b)(4).